Karampetakis Nicholas


Office: Glass Building of Faculty of Sciences, East Wing, 3rd Floor, Room 3.3

Office Hours: Wednesday 11:00 - 13:00, Thursday 11:00 - 13:00

Phone Number: +302310997975 Fax: 2310997975

Email: karampet@math.auth.gr Website: Personal Website


  • Ph.D. in Mathematics, Aristotle University of Thessaloniki, Thessaloniki 1993
    • Doctoral Thesis Subject: Mathematical Control Theory
    • Doctoral Thesis: Equivalence concepts for linear time invariant, multivariate automatic control systems
    • Supervisor: Prof. Vardoulakis  Antonis-Ioannis
  • B.Sc. in Mathematics, Aristotle University of Thessaloniki, Thessaloniki 1989

Professional Experience

  • Assistant Professor, Aristotle University of Thessaloniki, 2000 – 2009
  • Associate Professor, Aristotle University of Thessaloniki, 2009 – 2014
  • Professor, Aristotle University of Thessaloniki, 20014 – Today
  • AES (Advisory Educational Staff)-Member, Open University of Greece, 2002 – Today.

Research Interests

  • Algebraic-polynomial methods for the analysis, synthesis and design of automated control systems
  • Computer Aided Design of Control System
  • Feedback Control Systems
  • Mathematical System Theory
  • Matrix Theory
  • Symbolic Programming Languages

Selected Publications

  • I. S. Kafetzis & N. P. Karampetakis (2019): On conditions guaranteeing two rational matrices possess identical pole/zero structure, International Journal of Control, DOI: 10.1080/00207179.2019.1612095
  • Moysis, L., Karampetakis, N., Antoniou, E., 2017, Observability of linear discrete-time systems of algebraic and difference equations, International Journal of Control.
  • Moysis, L., Pantelous, A.A., Antoniou, E., Karampetakis, N.P., 2017, Closed form solution for the equations of motion for constrained linear mechanical systems and generalizations: An algebraic approach, Journal of the Franklin Institute354(3), pp. 1421-1445
  • Karampetakis, N., Construction of algebraic-differential equations with given smooth and impulsive behavior, IMA Journal of Mathematical Control and InformationVolume 32, Issue 1, 20 August 2015, Pages 195-224
  • Karetsou, A.S., Karampetakis, N.P., 2015, Linearization of bivariate polynomial matrices expressed in non monomial basis, Multidimensional Systems and Signal Processing26(2), pp. 503-517